MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PATELLA; PROSTHESIS KNEE

ZIMMER MANUFACTURING B.V. NEXGEN ALL POLY PATELLA; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Medical product: femoral component option for cemented use only size d right catalog # 00576401452 lot # 64183847.Articular surface size cd 10 mm height "use with plate 1 catalog # 00596402210 lot # 64404628 stemmed tibial component precoat size 2 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten catalog # 00598002702 lot # 64422997.Report source: (b)(6).Customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient had severe pain.The patient had physiotherapy and the pain was reduced but not eliminated.Constantly taking x-rays, it was found that one of the problems that arose from this surgery was the erosion and inhomogeneity of the implantable patella.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: a1, a2, a3, b4, b5, g3, g6, h1, h2, h6, h10 reported event was confirmed by review of medical records provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.The contact was sent the investigation results.Medical records and x-ray review indicates irregularity of the patella with an image of articular surface wear; the prosthesis and osteosynthesis material are located in normal position.Multiple mdr reports were filled for this event: 0001822565-2021-01363 if any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
From additional information received, it was reported that that x-rays shows normal position of the implants but irregularity of the patella and wear of the articular surface.

Brand Name
NEXGEN ALL POLY PATELLA
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key11824589
Report Number0002648920-2021-00115
Device Sequence Number19875551
Product Code JWH
UDI-Device Identifier00889024215139
UDI-Public(01)00889024215139(17)270630(10)64445099
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00597206529
Device Lot Number64445099
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;